On the newly generalized absolute Cesàro summability of orthogonal series

Research output: Article

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)295-316
Number of pages22
JournalActa Mathematica Hungarica
Volume68
Issue number4
DOIs
Publication statusPublished - dec. 1995

Fingerprint

Cesàro Summability
Absolute Summability
Orthogonal Series

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{302ccd96a84a44568aa0f1fa5cdb93c8,
title = "On the newly generalized absolute Ces{\`a}ro summability of orthogonal series",
author = "L. Leindler",
year = "1995",
month = "12",
doi = "10.1007/BF01874347",
language = "English",
volume = "68",
pages = "295--316",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "4",

}

TY - JOUR

T1 - On the newly generalized absolute Cesàro summability of orthogonal series

AU - Leindler, L.

PY - 1995/12

Y1 - 1995/12

UR - http://www.scopus.com/inward/record.url?scp=34249761941&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249761941&partnerID=8YFLogxK

U2 - 10.1007/BF01874347

DO - 10.1007/BF01874347

M3 - Article

AN - SCOPUS:34249761941

VL - 68

SP - 295

EP - 316

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 4

ER -